# SDR DALA2018052403557

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,869 hours, 18,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ABOVE ACTIVATE DEACTIVATE MECHANISM WEB CRACK. REPAIRED R-4 DOOR WEB ABOVE ACTIVATED MECHANISM IAW ERA 567755-14 REV ORIGINAL.
